Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 149, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2015, 2:47 PM CDT for Lawrence County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 2:47 PM CDT (19:47 UTC)
- Expired
- Jun 26, 2015, 3:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lawrence County, AR
The radar
The Memphis radar (KNQA), 126 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
475
WUUS54 KMEG 261947
SVRMEG
ARC075-262030-
/O.NEW.KMEG.SV.W.0149.150626T1947Z-150626T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
* UNTIL 330 PM CDT
* AT 247 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYNN...OR
NEAR LAKE CHARLES STATE PARK...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALNUT RIDGE...HOXIE...BLACK ROCK...LAKE CHARLES STATE PARK...
COLLEGE CITY...PORTIA...STRAWBERRY...LYNN...ALICIA...MINTURN...
ANNIEVILLE...SEDGWICK...SMITHVILLE...POWHATAN...GILES SPUR...
STRANGERS HOME...CALVIN...COFFMAN...WHISKERVILLE AND DRIFTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9133 3617 9115 3616 9112 3615 9108
3615 9089 3614 9076 3611 9077 3608 9082
3602 9084 3599 9086 3598 9084 3595 9086
3593 9086 3592 9087 3590 9087 3588 9089
3589 9130
TIME...MOT...LOC 1947Z 277DEG 15KT 3598 9120
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
919
WWUS54 KMEG 262010
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT FRI JUN 26 2015
ARC075-262030-
/O.CON.KMEG.SV.W.0149.000000T0000Z-150626T2030Z/
LAWRENCE AR-
310 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR LAWRENCE COUNTY...
AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MINTURN...OR 7
MILES SOUTHEAST OF LAKE CHARLES STATE PARK...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALNUT RIDGE...HOXIE...BLACK ROCK...LAKE CHARLES STATE PARK...COLLEGE
CITY...PORTIA...LYNN...ALICIA...MINTURN...SEDGWICK...POWHATAN...GILES
SPUR...STRANGERS HOME...CALVIN...EATON...CLOVER BEND...DICUS...
WHISKERVILLE...COFFMAN AND DRIFTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3615 9108 3615 9089 3614 9076 3611 9077
3608 9082 3602 9084 3599 9086 3598 9084
3595 9086 3593 9086 3592 9087 3590 9087
3588 9089 3589 9130 3616 9119
TIME...MOT...LOC 2010Z 277DEG 15KT 3597 9108
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:18 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 26, 12:18 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1218 PM CDT FRI JUN 26 2015 .UPDATE... UPDATED TO INCLUDE THE 18Z AVIATION DISCUSSION BELOW. JCL && .DISCUSSION... /ISSUED 1027 AM CDT FRI JUN 26 2015/ SKIES ARE MOSTLY SUNNY ACROSS THE FORECAST AREA THIS MORNING WITH TEMPERATURES IN THE 80S. SURFACE BOUNDARY CURRENTLY EXTENDS FROM CENTRAL INDIANA THROUGH SOUTHWEST MISSOURI AND INTO NORTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH SOUTHWEST MISSOURI AT THE MOMENT. THUNDERSTORMS WILL EVENTUALLY MOVE INTO THE FORECAST AREA LATER THIS AFTERNOON AND INTO THIS EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS WITH THE BEST CHANCE OF SEVERE WEATHER OVER NORTHERN SECTIONS OF THE FORECAST AREA. WILL UPDATE FORECAST TO REMOVE SOME MORNING WORDING. ARS PREV DISCUSSION... /ISSUED 626 AM CDT FRI JUN 26 2015/ AN ACTIVE WEATHER PATTERN IS SETTING UP ACROSS THE MID SOUTH TODAY WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON THROUGH TONIGHT. AN UNSEASONABLY POTENT UPPER LEVEL SHORTWAVE POSITIONED OVER THE CENTRAL PLAINS THIS MORNING WILL CONTINUE TO ADVANCE SOUTHEASTWARD THROUGH THE REMAINDER OF TODAY THROUGH THE FIRST PART OF THE WEEKEND. THIS WILL HELP TO PUSH A SIGNIFICANT COLD FRONT THROUGH THE REGION TONIGHT INTO SATURDAY MORNING. INITIALLY...A MESOSCALE CONVECTIVE SYSTEM ORGANIZED ACROSS NORTH-CENTRAL MISSOURI AT DISCUSSION TIME WILL MOVE SOUTHEAST...FORCED BY A DEVELOPING ORGANIZED CONVECTIVE COLD POOL. THIS MCS MAY REACH NORTHERN PORTIONS OF THE FORECAST AREA THIS MORNING. MUCH OF THE LATEST CONVECTIVE ALLOWING SHORT TERM MODEL GUIDANCE WEAKENS THIS COMPLEX AFTER SUNRISE AS IT OUTRUNS BETTER DYNAMIC FORCING TO THE NORTHWEST AND LOW LEVEL FLOW WEAKENS. THIS WILL BE MONITORED CLOSELY TO ENSURE IT DOES NOT CONTINUE ON THROUGH THE MORNING HOURS. FURTHER SOUTH ACROSS THE REMAINDER OF THE MID SOUTH...DAYTIME HEATING COMBINED WITH A SEASONABLY MOIST AIRMASS AND WEAK HEIGHT FALLS ALOFT SHOULD SUPPORT DIURNALLY ENHANCED SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON. STRONGER DYNAMIC FORCING WITH NOTABLE MID LEVEL HEIGHT FALLS ON THE ORDER OF 60DM WILL SURGE INTO NORTHERN PORTIONS OF THE MID SOUTH EARLY THIS EVENING. NUMEROUS THUNDERSTORMS SHOULD DEVELOP LATE THIS AFTERNOON ALONG THE SOUTHEASTWARD SURGING CONVECTIVELY INFLUENCED COLD FRONT ACROSS NORTHERN SECTIONS OF THE REGION. THESE STORMS SHOULD DEVELOP IN AN UNSTABLE AIRMASS AS MLCAPES APPROACH 3000 J/KG WITH MID LEVEL LAPSE RATES BETWEEN 6.5-7.0C/KM PRIOR TO CONVECTIVE OVERTURNING OF THE ATMOSPHERE. IN ADDITION...LOW AND MID LEVEL WIND FIELDS SHOULD INCREASE EARLY THIS EVENING ALONG AND SOUTH OF A DEVELOPING SURFACE WAVE THAT SHOULD RACE EASTWARD ALONG THE FRONT FROM EASTERN MISSOURI ACROSS THE LOWER OHIO VALLEY OVERNIGHT. THE COMBINATION OF MID LEVEL HEIGHT FALLS...A MODERATELY UNSTABLE AIRMASS...AND MODEST SHEAR ON THE ORDER OF 30 TO 40 KTS...SHOULD SUPPORT A SEVERE WEATHER THREAT WITH A STRONGLY FORCED CONVECTIVE LINE OF STORMS MOVING SOUTH TOWARDS THE INTERSTATE 40 CORRIDOR DURING THE EVENING HOURS...AND SOUTH OF I-40 AFTER MIDNIGHT. IT APPEARS THAT SUFFICIENT DYNAMIC FORCING...MODEST SHEAR...AND A WARM/MOIST LOW LEVEL AIRMASS SHOULD ALLOW THE SEVERE THREAT TO PERSIST WELL INTO THE OVERNIGHT HOURS. AT THIS TIME...IT APPEARS THAT THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...WITH THE POTENTIAL FOR AN ENHANCED CORE OF WINDS ASSOCIATED WITH ANY FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS). THIS IS SUPPORTED BY THE PRIMARILY UNIDIRECTIONAL FLOW OF WINDS THROUGH THE ATMOSPHERE. AN ISOLATED TORNADO ALONG THE FAR NORTHERN SECTIONS OF THE AREA CANNOT BE RULED OUT IN CLOSER PROXIMITY TO THE SURFACE LOW...BUT THE GREATER TORNADO THREAT SHOULD REMAIN NORTH OF OUR AREA AND WILL LEAVE ANY MENTION OUT OF THE HAZARDOUS WEATHER OUTLOOK FOR NOW. THE COLD FRONT AND ASSOCIATED STORMS SHOULD SWEEP SOUTH TO FAR SOUTHERN PORTIONS OF THE FORECAST AREA BY SUNRISE WITH ALL AREAS DRY BY SATURDAY AFTERNOON. A MUCH COOLER AND LESS HUMID AIRMASS WILL FILTER SOUTH BEHIND THE FRONT WITH VERY PLEASANT SUMMER WEATHER CONDITIONS EXPECTED FROM SATURDAY AFTERNOON THROUGH SUNDAY. RETURN SOUTHWESTERLY LOW LEVEL FLOW WILL BECOME RE-ESTABLISHED BY EARLY NEXT WEEK WHICH WILL QUICKLY MODIFY THE AIRMASS AND SUPPORT A MOISTENING ATMOSPHERE AS EARLY AS NEXT MONDAY. THE MID SOUTH SHOULD REMAIN FIRMLY ENTRENCHED IN NORTHWEST FLOW ALOFT THROUGH MUCH OF NEXT WEEK. THIS SHOULD OCCUR AS BLOCKING RIDGES OVER THE NORTH ATLANTIC AND MUCH OF THE WESTERN U.S. REMAINS IN PLACE. A SERIES OF UPPER LEVEL SHORTWAVES MOVING SOUTHEAST ACROSS THE AREA IN THE FLOW ALOFT WILL SPARK CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE EXTENDED FORECAST PERIOD. TIMING AND INTENSITY ISSUES WILL NEED TO BE WORKED OUT AS WE MOVE CLOSER IN TIME TO ANY PARTICULAR MCS EVENT. BELOW AVERAGE TEMPERATURES ARE EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK. JLH && .AVIATION... 18Z TAF CYCLE (26/18Z-27/18Z) MOSTLY VFR CONDITIONS WILL OCCUR FOR MUCH OF THIS AFTERNOON OUTSIDE SCATTERED THUNDERSTORM DEVELOPMENT. WINDS THIS AFTERNOON SW 10-12 KTS WITH GUSTS TO 18 KTS EXCEPT WINDS AT KTUP WESTERLY 8 KTS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE NORTHWEST BY LATE THIS AFTERNOON AHEAD OF A COLD FRONT AND MOVE ACROSS THE AREA TONIGHT. CONDITIONS LOWERING TO IFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS WITH STRONG AND GUSTY WINDS POSSIBLE. CONVECTION ENDING FOLLOWING PASSAGE OF THE COLD FRONT WITH MVFR CONDITIONS THROUGH SATURDAY MORNING...POSSIBLY IFR AT KJBR LATE TONIGHT AND EARLY SATURDAY MORNING. WINDS TURNING TO THE N TO NW WITH FRONTAL PASSAGE NEAR 12 KTS WITH GUSTS 17-20 KTS DEVELOPING MID TO LATE MORNING SATURDAY. JCL && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 11:49 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1149 AM CDT FRI JUN 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271900- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1149 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF WEST TENNESSEE MAINLY NORTH OF A LINE FROM CORNING ARKANSAS TO ALAMO TENNESSEE TO CAMDEN TENNESSEE. THERE IS A SLIGHT RISK ACROSS THE REMAINDER OF THE MID SOUTH TO INCLUDE EAST ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS ACROSS THE SLIGHT RISK AREA WITH THE POTENTIAL FOR A HEIGHTENED DAMAGING WIND THREAT ACROSS THE ENHANCED RISK AREA. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. TIMING OF THE SEVERE WEATHER THREAT WILL BE FROM LATE AFTERNOON THROUGH THE EVENING HOURS ACROSS AREAS ALONG AND NORTH OF INTERSTATE 40. THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE LATE EVENING AND OVERNIGHT HOURS SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH TONIGHT. PLEASE REPORT ANY SEVERE WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER HOTLINE.
In the hours before
Special weather statement, Jun 26, 1:45 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
145 PM CDT FRI JUN 26 2015
MOZ115-TNZ001-261915-
PEMISCOT MO-LAKE TN-
145 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 215 PM CDT FOR...
CENTRAL PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
AT 144 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HAYTI HEIGHTS...OR
NEAR HAYTI...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CENTRAL PEMISCOT AND SOUTHWESTERN LAKE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3634 8955 3634 8952 3623 8946 3622 8949
3619 8949 3618 8962 3614 8959 3613 8959
3611 8962 3610 8967 3608 8968 3604 8983
3621 8992 3638 8957
TIME...MOT...LOC 1844Z 245DEG 21KT 3616 8979Local storm report, Jun 26, 2:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST DYERSBURG 36.04N 89.38W
06/26/2015 M60 MPH DYER TN TRAINED SPOTTER
STORM SPOTTER REPORTS 60 MPH WIND GUST. NO DAMAGE AT THIS
TIME.
&&
AJCSpecial weather statement, Jun 26, 2:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CDT FRI JUN 26 2015
ARZ008-009-017-018-026-262015-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-CLAY AR-LAWRENCE AR-
231 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 315 PM CDT FOR...
NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
AT 231 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR ATTICA TO 9 MILES NORTHWEST OF STRAWBERRY...AND
MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHWESTERN CRAIGHEAD...RANDOLPH...WESTERN GREENE...
WESTERN CLAY AND LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3622 9135 3624 9133 3624 9126 3631 9126
3650 9104 3650 9031 3573 9103 3589 9103
3589 9136
TIME...MOT...LOC 1931Z 320DEG 35KT 3640 9105 3607 9142Special weather statement, Jun 26, 2:36 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
236 PM CDT FRI JUN 26 2015
TNZ001-002-262000-
LAKE TN-OBION TN-
236 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHERN OBION COUNTY IN NORTHWEST TENNESSEE...
AT 236 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR TIPTONVILLE...OR 14 MILES SOUTHEAST OF NEW MADRID...
MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN LAKE AND NORTHERN OBION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3650 8892 3644 8889 3628 8947 3628 8948
3635 8952 3638 8951 3642 8954 3644 8954
3647 8949 3646 8948 3646 8945 3650 8942
3651 8931
TIME...MOT...LOC 1936Z 245DEG 34KT 3642 8939The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:10 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| Jun 26, 2:31 PM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 44 min |
| Jun 26, 3:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 45 min |
| Jun 26, 3:22 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
| Jun 26, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| Jun 26, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 40 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.